# SDR CA090303001

- Difficulty date: February 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,559 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: AHE88D94C2
- Condition: Cracked
- Location: Heater
- Part time: 937 hours
- Component: Heater
- Component part number: CD12032
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BLACK DIRT IN WINDSHIELD AFTER FLIGHT, MECHANIC PERFORM PRESSURE DECAY TEST AND FOUND CRACKED BETWEEN CHAMBERS, THIS AREA WAS NOT ACCESSIBLE ENOUGH TO SEE THE DAMAGE.
